# SDR R61A2022032400217

- Difficulty date: March 8, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 16,180 hours, 10,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Plate
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CFII CABIN FLOOR SUPPORT WEB AT FR 85, ADJ TO DOOR CUTOUT. REPLACED IAW EMB SRM 51-41-01, 51-41-02 & 51-43-02.
